# SDR ASAA2018061194997

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,753 hours, 5,246 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Condition: Malfunctioned
- Location: Windshield
- Part time: 15,753 hours, 5,246 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE GATE,  THE LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  FOLLOW QRH CHECKLIST AND LIGHT REILLUMINATED AFTER WAITING 3 MINUTES.  ACFT GROUNDED.  FRONT LEFT WINDOW HEAT CONTROLLER SHOWS SENSOR FAULT. SELECTED SENSOR SWITCH TO SPARE ALSO SHOWS SENSOR FAULT.  TRIED WHCU NO HELP, IAW AMM 40-41-11. RANG SENSORS FROM LT WHCU D1044A PIN 13 T 26. RING BAD,  OPEN, IAW FIM 30-41 TASK 812.  REMOVED THE L1 WINDOW IAW AMM 56-11-11. MOVED L1 WINDOW WIRE TAP (1002-18) FROM TERMINAL1 TO TERMINAL 2 OF TB5010 IAW WDM 30-41-11 AND AMM 56-11-11 STEP H1. LEAK CHECKED AND OPS CHECKS GOOD.
